MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number 10373
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 09/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a pericardial effusion occurred.A left atrial appendage (laa) closure procedure was being performed.A watchman access system (was) was positioned.During the angiogram of the appendage, an effusion was noted and the physician performed pericardiocentesis to drain 500 cc of fluid.The patient was transferred to the operating room and their appendage was clipped.The patient remained stable and was discharged.

Brand Name
WATCHMAN ACCESS SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10643505
Report Number2134265-2020-13724
Device Sequence Number19127407
Product Code NGV
UDI-Device Identifier08714729838203
UDI-Public08714729838203
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2022
Device Model Number10373
Device Catalogue Number10373
Device Lot Number0023316057
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date10/07/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR